Loading...

Acetaminophen Severe Allergy Caplets - 24 Ea

View larger image

CODE: 099581101015

Marketplace Price: $5.59

Price: $3.71

You save: $1.88 (34%)
-34%
100 item(s)

INDICATIONS :

  • Acetaminophen Severe Allergy Caplets relives headache pain.
  • Its use for Nasal Congestion and Runny Nose.
  • Temporarily relieves the additional symptoms of hay fever.
  • Temporarily relieves the symptoms of hay fever and the common cold:  headache, sinus congestion and pressure, nasal congestion, runny nose and sneezing, minor aches and pains.

Active Ingredients :

  • Acetaminophen (325 mg) (Pain reliever), Chlorpheniramine Maleate (2 mg) (Antihistamine), Phenylephrine HCI (5 mg) (Nasal Decongestant).

Inactive Ingredients :

  • Black Iron Oxide, Carnauba Wax, Cellulose, Corn Starch, Flavors, Hypromellose, Polyethylene Glycol, Polysorbate 80, Silicon Dioxide, Sodium Starch Glycolate, Stearic Acid, Sucralose, Titanium Dioxide, Yellow Iron Oxide.

WARNINGS :

  • Do as directed by physician.

 

 

Acetaminophen Severe Allergy Caplets.